# SDR DL72L020518

- Difficulty date: May 8, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 74,724 hours, 50,161 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Part serial: 0114H8171
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB R1 WINDOW BEGAN TO SMOKE AND SPARK.  R1 WINDOW HEAT WAS TURNED OFF SMOKE AND SPARKS STOPPED.  REMOVED AND REPLACED R1 WINDOW AND SENSOR.  CHECKS NORMAL.
